×

Found 485 Documents (Results 1–100)

100
MathJax

Invariant spaces of entire functions. (English. Russian original) Zbl 1483.46021

Math. Notes 109, No. 3, 413-426 (2021); translation from Mat. Zametki 109, No. 3, 380-396 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Distribution of zeros of exponential-type entire functions with constraints on growth along a line. (English. Russian original) Zbl 1451.30058

Math. Notes 108, No. 4, 579-589 (2020); translation from Mat. Zametki 108, No. 4, 588-600 (2020).
MSC:  30D15 30C15 30B60
PDF BibTeX XML Cite
Full Text: DOI

Fundamental principle and a basis in invariant subspaces. (English. Russian original) Zbl 1353.30003

Math. Notes 99, No. 5, 685-696 (2016); translation from Mat. Zametki 99, No. 5, 684-697 (2016).
MSC:  30B60 30H99
PDF BibTeX XML Cite
Full Text: DOI

A remark on basis property of systems of Bessel and Mittag-Leffler type functions. (English. Russian original) Zbl 1339.33011

J. Contemp. Math. Anal., Armen. Acad. Sci. 50, No. 6, 300-305 (2015); translation from Izv. Nats. Akad. Nauk Armen., Mat. 50, No. 6, 16-25 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Bi-orthogonal expansions in the space \(L^{2}(0,\infty)\). (English) Zbl 1277.30021

Mashreghi, Javad (ed.) et al., Blaschke products and their applications. Proceedings based on the presentations at the conference, Toronto, Canada, July 25–29, 2011. New York, NY: Springer; Toronto: Fields Institute for Research in Mathematical Sciences (ISBN 978-1-4614-5340-6/hbk; 978-1-4614-5341-3/ebook). Fields Institute Communications 65, 99-112 (2013).
MSC:  30E10 30B60
PDF BibTeX XML Cite
Full Text: DOI

A generalization of the universality of power lacunary series. (English. Russian original) Zbl 1264.30002

Russ. Math. 56, No. 3, 1-5 (2012); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2012, No. 3, 3-8 (2012).
MSC:  30B10 30B60
PDF BibTeX XML Cite
Full Text: DOI

Entire functions of sine type and their applications. (English. Russian original) Zbl 1244.30045

St. Petersbg. Math. J. 22, No. 5, 737-750 (2011); translation from Algebra Anal. 22, No. 5, 49-68 (2005).
MSC:  30D15 46E30 30B60
PDF BibTeX XML Cite
Full Text: DOI

Canonical products generated by perturbations of the sequence of integers, and their asymptotic estimation. (English. Russian original) Zbl 1203.30026

Izv. Math. 74, No. 5, 1083-1101 (2010); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 74, No. 5, 205-224 (2010).
MSC:  30D15 30E15 30B60
PDF BibTeX XML Cite
Full Text: DOI

Completeness of the system \(\{f(\lambda_nz)\}\) in \(L^2_\alpha[\Omega]\). (English) Zbl 1230.30019

Mashreghi, Javad (ed.) et al., Hilbert spaces of analytic functions. Papers based on the workshop, CRM, Montréal, Canada, December 8–12, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4879-1/pbk). CRM Proceedings and Lecture Notes 51, 173-196 (2010).
MSC:  30E10 30B60
PDF BibTeX XML Cite

On mean approximation by polynomials with gaps on Carathéodory sets. (English. Russian original) Zbl 1176.30009

J. Contemp. Math. Anal., Armen. Acad. Sci. 43, No. 6, 372-376 (2008); translation from Izv. Nats. Akad. Nauk Armen., Mat. 43, No. 6, 82-88 (2008).
MSC:  30B60
PDF BibTeX XML Cite
Full Text: DOI

Approximation of the Müntz-Szász type in weight spaces \(L^p\) and zeroes of functions of Bergman classes in a half-plane. (English. Russian original) Zbl 1162.30007

Russ. Math. 52, No. 5, 80-87 (2008); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2008, No. 5, 92-100 (2008).
MSC:  30B60
PDF BibTeX XML Cite
Full Text: DOI

On the dependence of uniform polyanalytic polynomial approximations on the order of polyanalyticity. (English) Zbl 1175.30004

Math. Notes 83, No. 1, 31-36 (2008); translation from Mat. Zametki 83, No. 1, 32-38 (2008).
MSC:  30B60 30C10
PDF BibTeX XML Cite
Full Text: DOI

Completeness of the system of exponentials in a space with weight \(\exp x^{2}\). (English. Russian original) Zbl 1259.30003

Dokl. Math. 76, No. 1, 580-582 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 415, No. 4, 455-457 (2007).
MSC:  30B60 42A63 44A10
PDF BibTeX XML Cite
Full Text: DOI

The absence of unconditional bases of exponentials in Bergman spaces on non-polygonal domains. (English. Russian original) Zbl 1148.30029

Izv. Math. 71, No. 6, 1145-1166 (2007); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 71, No. 6, 69-90 (2007).
MSC:  30H05 46E20 30B60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software